# SDR SWAA2024080823103

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 59,912 hours, 40,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LOWER SIGN FO SIDE MISSING.<[01] INSTALLED EMER EXIT LIGHT LENS PER AMM 33-51-01-960-802.  A&P 3643254
